# SDR 65811122005

- Difficulty date: November 12, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N516QS
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 658
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB51023
- Part serial: 01242H6951
- Condition: Cracked
- Location: Cockpit
- Part time: 3,424 hours, 1,134 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CO PILOTS WINDSHIELD CRACKED IN FLIGHT.
